# SDR SWIA201023903

- Difficulty date: February 23, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 29,453 hours, 40,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS WINDOW HORIZONTAL SUPPORT CRACKED.  (C CHECK)  REPLACED SUPPORT PER SRM.
